# SDR UALA2012020800753

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 61,285 hours, 8,855 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Seal
- Part number: 313W38084
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EQ4499, FOUND NR 1 HEAT SHIELD WORN & DAMAGE IPC 120-7475 (ENG NR 2) ENG 2 NR 1 HEATSHIELD SEAL DAMAGE.  REPLACED SEAL.
